For the purpose of this question, I will assume that you mean to ask whether Arimidex would raise the cholesterol levels. Please let me know if this is correct or if there is something different you want to ask.
Arimidex is Brand name for the drug Anastrazole, which is actually belongs to a class of drugs called the Aromatase inhibitors which is used in Breast Cancer in post-menopausal women.
As far as raising Cholesterol, there is some evidence that it may increase serum lipid levels and therefore people with high lipid levels should monitor lipids while they take Arimidex. It may also induce Myocardial Infarction and therefore such patients would bear the brunt of two effects.
You may find more information on:http://en.wikipedia.org/wiki/Anastrozole and http://www.ons.org/publications/journals/cjon/Volume8/Issue1/080187.asp
Let us know if you may need any other information.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.